| Model Number |
DVFC3D4 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
03/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was receiving inappropriate shocks from their implantable cardioverter defibrillator (icd) while in normal sinus rhythm.The device remains in use.No further patient complications have been reported as a result of this event.